MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM

ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM
Catalog Number 08057877190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration and qc were acceptable.A general reagent issue was excluded.The system's alarm trace showed multiple "abnormal sample aspiration" alarms.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable hdl-cholesterol gen.4 results for 1 patient sample on a cobas c 303 analytical unit.The initial result was 3.18 mmol/l.The customer considered the result to be unacceptably high and repeated the sample.On (b)(6) 2024 the repeated result was 1.64 mmol/l.
 
Additional Manufacturer Narrative
D4 expiration date was updated.The investigation found the centrifugation speed was too slow.The investigation determined the issue was consistent with a pre-analytical handling issue.

Brand Name
HDL-CHOLESTEROL GEN.4
Common Device Name
HDL CHOLESTEROL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21082972
Report Number1823260-2025-00034
Device Sequence Number8497687
Product Code LBS
UDI-Device Identifier07613336121306
UDI-Public07613336121306
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number08057877190
Device Lot Number794946
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALOPURINOL BELUPO; AMARYL; DILATREND; FORXIGA; GLUCOPHAGE; KAMIREN; PRADAXA; PRENEWEL; PROSTIDE; SORVASTA
Patient SexUnknown